# SDR DXTA2023120710254

- Difficulty date: December 6, 2023
- Submitted: December 7, 2023
- Operation: Air carrier
- Aircraft: N851QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000104
- Aircraft time: 155 hours, 102 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pump
- Part number: 99162372
- Part serial: 6328000240
- Condition: Damaged
- Location: Hyd System
- Stage of operation: CR
- How discovered: C
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT AT FL 430, STARTING FEELING A VIBRATION & HEARING A SOUND THAT EVENTUALLY TURNED INTO A RUMBLING SOUND. AFTER A FEW SECS HAD A CAS MESSAGE SHOWING "HYD VOLUME LOW B",  A CAS SHOWING "HYD PRESS LOW B", &  CAS MESSAGE "HYD PUMP FAIL B". LOOKED AT SYNOPTIC HYD PAGE & COULD SEE THE HYD SYS B RESERVOIR WAS EMPTY.   FOLLOWED THE HYD VOLUME B EMERGENCY PROCEDURE. REMOVED AND REPLACED R/H ENGINE DRIVEN HYD PUMP DUE TO LEAKING OUT THE BODY OF THE PUMP. OPS CHECKS LEAK CHECKS GOOD, PERFORMED HYD SYSTEM BLEED, RESET EMERGENCY GEAR HANDLE, ALL WORK DONE I.A.W. CE-700 AMM CH 29-10-05
